# SDR N6WA2015020101

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 28,571 hours, 21,058 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Burned
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING ON LANDING.  FOUND DAMAGED & BURNT WIRING.  REPAIRED WIRING IAW ESPM 20-33-00.  R & R PX107 & PX101 IAW AMM 52-70-04.  OPERATIONS CHECKED GOOD.
